Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications

2000 | Journal Article | LibreCat-ID: 8918
Krzyzynski, Tomasz, Karl Popp, and Walter Sextro. “On Some Regularities in Dynamic Response of Cyclic Periodic Structures.” Chaos, Solitons \& Fractals 11, no. 10 (2000): 1597–1609.
LibreCat | DOI

1997 | Journal Article | LibreCat-ID: 16614
Guder, Rabbijah, Michael Dellnitz, and Edwin Kreuzer. “An Adaptive Method for the Approximation of the Generalized Cell Mapping.” Chaos, Solitons & Fractals, 1997, 525–34.
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed